# SDR AU510001565

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Part number: 113T24015
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) IB AFT FLAP DEFLECTION CONTROL ROD PULLED OUT OF IB RODEND. INSPECTION FOUND RODEND BADLY CORRODED AND THREAD STRIPPED.
